RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1977, Volume 67, Pages 163–166 (Mi znsl2014)  

An indeterminate equation

V. A. Dem'yanenko


Abstract: It is proved that on the curve
$$ x_0^2+x_1^2=t(x^2_2-x_3^2),\quad t(x_0^2-x_1^2)=x_2^2+x_3^2 $$
there are no $k(t)$ – rational points; here $k$ is an algebraically closed field.

Full text: PDF file (171 kB)

English version:
Journal of Soviet Mathematics, 1981, 16:1, 871–873

Bibliographic databases:

UDC: 511

Citation: V. A. Dem'yanenko, “An indeterminate equation”, Studies in number theory. Part 4, Zap. Nauchn. Sem. LOMI, 67, "Nauka", Leningrad. Otdel., Leningrad, 1977, 163–166; J. Soviet Math., 16:1 (1981), 871–873

Citation in format AMSBIB
\Bibitem{Dem77}
\by V.~A.~Dem'yanenko
\paper An indeterminate equation
\inbook Studies in number theory. Part~4
\serial Zap. Nauchn. Sem. LOMI
\yr 1977
\vol 67
\pages 163--166
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl2014}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=441856}
\zmath{https://zbmath.org/?q=an:0457.14014|0359.14008}
\transl
\jour J. Soviet Math.
\yr 1981
\vol 16
\issue 1
\pages 871--873
\crossref{https://doi.org/10.1007/BF01213896}


Linking options:
  • http://mi.mathnet.ru/eng/znsl2014
  • http://mi.mathnet.ru/eng/znsl/v67/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:101
    Full text:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019